Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the isotropic group of a homogeneous polynomial

Author: Siu Ming Ho
Journal: Trans. Amer. Math. Soc. 183 (1973), 495-498
MSC: Primary 53C10
MathSciNet review: 0338987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be the linear group leaving a homogeneous polynomial of degree k fixed. The author shows that either the polynomial is a polynomial in fewer than the assigned number of variables or that the $ (k - 1)$st prolongation of G is 0. The author also shows that this result is optimal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C10

Retrieve articles in all journals with MSC: 53C10

Additional Information

PII: S 0002-9947(1973)0338987-6
Keywords: G-structure, prolongation
Article copyright: © Copyright 1973 American Mathematical Society